# SDR SWAA032755

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 53,169 hours, 45,121 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Glare Shield
- Part number: 65C27385
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE APPEARED IN FRONT OF CAPT'S INSTRUMENT PANEL FOR ABOUT 5 SECONDS.  SMOKE AND ODOR DISSIPATED.  COMPLIED WITH COCKPIT INSPECTION NO DEFECTS FOUND.  REMOVED AND REPLACED GLARESHIELD ASSY, RADAR IND, FMC CDU, AND RADIO CONTROL PANELS PER MM.
